This topic has 1 voice, contains 0 replies, and was last updated by Charlotte Godsey 452 days ago.
|February 25, 2012 at #17471|
I have scary nightmares of people chasing or attacking me. I actually jumped out of bed and fell down last night. Is this due to the 80 MG Zocor I take?
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.